advertisement
Question
Posted by: Lauren | 2005/01/08

Off pill for a year, irregular cycles and now period only 2 days?

I have been off Triphasal for a year now. Ever since I went off the pill I have had irregular cycles. I have been on clomid up to a triple dose in November and still nothing. This month my cycle ran for 40 days - the longest it has ever been - and my period lasted 2 days. I've got quite a bit of tummy cramps and it justs seems very strange???? Please could you give me some advice....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you are not ovulating. If the Clomid has not succeeded in getting you to ovulate, you would need to try something else.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Jessica | 2005/01/10

The two day period was it alot lighter than your usual one, then it can be inplantation bleeding, to find out, you can do a HPT to find out if it was,

To all other ladies: I hope you will have your wish soon, You've mentioned that a year seems so long, and yes it is, I have tried for 12 months to fall pregnant, did in the 12th month only and had a miscarraige in November, I'm hoping that I don't take 12 months again, but if it does, I'll just hang in there and know that someday I will have my miracle.

Jessica

Reply to Jessica
Posted by: Me | 2005/01/10

I don't understand it as my first child I was off the pill for 3 months and fell pregnant and now it take me longer. I was told that it could take up to a year for the pill to work out your system. Keep in contact and maybe soon we will both be pregnant.

Reply to Me
Posted by: Lauren | 2005/01/09

Thanks, Me.

I'm also trying to fall pregnant and get quite despondent with all these cycles that don't know what they want to do. My doc says the pill can work out of your system anything between month and 6 months, I just think a year seems so long! Anyway, I suppose I'll just have to hang in there, try to think positive and hopefully something will happen eventually. Last month I ovulated 6 days late, so it is even difficult to monitor when in my cycle is my most fertile.

Reply to Lauren
Posted by: Me | 2005/01/09

Hi there

My cycle has done the same thing. I know this might sound funny but my last cycle was 36days and I was on for about 3 days and the last day it was a brownish colour. The reason why I stopped the pill (last year end May) is to try fall pregnant. Which seems to be taking some time. I also had cramps. I was told thats it's still the pill working out my system.

Reply to Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement